Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on torsion-free nil groups


Authors: Rimhak Ree and Robert J. Wisner
Journal: Proc. Amer. Math. Soc. 7 (1956), 6-8
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077531-3
MathSciNet review: 0077531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Beaumont and H. S. Zuckerman, A characterization of the subgroups of the additive rationals, Pacific Journal of Mathematics vol 1 (1951) pp. 169-177. MR 0044522 (13:431c)
  • [2] T. Szele, Zur Theorie der Zeroringe, Math. Ann. vol. 121 (1949) pp. 242-246. MR 0033822 (11:496b)
  • [3] -, Gruppentheoretische Beziehungen bei gewissen Ringkonstruktionen, Math. Zeit. vol. 54 (1951) pp. 168-180. MR 0043780 (13:316d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077531-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society